# SDR COEA0703821

- Difficulty date: August 17, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N821FE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: S5751211120400
- Condition: Corroded
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION IN HEAVY CHECK.  LT WING OB FLAP CAM GUIDES CORRODED.  REPLACED WITH NEW GUIDES.  WO NR 72244, NR 601004.  (K)
